It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-07-2011, 11:14 AM   #1
Newbie
(female)
 
Join Date: Oct 2011
Location: Dhaka Bangladesh
Posts: 1
Winx Stella HB User
Question Contraceptive Effects Are Giving Me Stress

hey guys.. i recently joined and was thinking if you guys could help.
i had an emergency contraceptive pill like a year and 3 months ago but after dat i my period twice in a week withing 2 weeks. boy i freaked. but after that my cycle was in pure chaos. i remember reading in an article dat it does take time but then gets better but hey its almost a year and half, every time i miss i have sex i am completely freaking out because i cant even find out whether or not am i pregnant. its driving me crazy so can anyone tell me how to fix this.?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Contraceptive pill may be ruining our relationship beard Birth Control 2 12-06-2010 06:12 PM
Contraceptive pill expiry? julia1541 Birth Control 0 12-06-2010 01:18 PM
YAZ contraceptive pill lesleyv Birth Control 3 04-22-2010 06:37 PM
Best chemical contraceptive? yalie22 Birth Control 2 04-15-2008 02:33 PM
Contraceptive injection ElleDriver Birth Control 5 08-01-2006 10:18 AM

Tags
emergency contraception, period delayed



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!